MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Lymphoma (3263)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hcp who may have additional information: dr.(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The events of lymphoma - alcl - suspected and seroma - late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma (300cc); cd30+ alcl.
 
Event or Problem Description
Healthcare professional reported a patient with left side seroma (300cc).Fluid was aspirated and cytology noted that the fluid was "consistent with breast implant-associated anaplastic large cell lymphoma." while the marker of cd30+ has been reported, the marker of alk- has not.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified deformation, cloudy and yellow particles material was found on the shell.A weight test of the device was verified and the device was within specification.Based on the device analysis the final assessment is: no issues found related with the manufacturing.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key11563578
Report Number9617229-2021-04366
Device Sequence Number4846168
Product Code FTR
UDI-Device Identifier10888628003521
UDI-Public10888628003521
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2020
Device Model NumberMF-410640
Device Catalogue NumberMF-410640
Device Lot Number2710729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/28/2021
05/19/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/17/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight81 KG